# SDR AT0100084

- Difficulty date: February 14, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE TEMPORARY REPAIR WITH PERMANENT REPAIR AT BS 976.  REPLACED REPAIR IAW DC SRM 53-04 FIG 12B, 51-10-03, AND 51-20.
